logo

SCIENCE CHINA Information Sciences, Volume 61, Issue 7: 070212(2018) https://doi.org/10.1007/s11432-017-9281-3

Stabilization for multi-group coupled stochastic models by delay feedback control and nonlinear impulsive control

More info
  • ReceivedAug 15, 2017
  • AcceptedOct 27, 2017
  • PublishedMay 18, 2018

Abstract

Stabilization for multi-group coupled models stochastic by delay feedback control and nonlinear impulsive control are considered in this paper. Usinggraph theory and Lyapunov method, some sufficient conditions are acquired by some control methods. Those criteria are easier to verify and no need to solve any linear matrix inequalities. These results can be designed more easily in practice. At last, the effectiveness and advantage of the theoretical results are verified by an example.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grants Nos. 61573156, 61273126, 61503142, 11372107), Fundamental Research Funds for the Central Universities (Grant No. x2zdD2153620), Ph.D. Start-up Fund of Natural Science Foundation of Guangdong Province (Grant No. 2014A030310388), and Science and Technology Plan Foundation of Guangzhou (Grant No. 201704030131).


References

[1] Harary F. Graph Theory. Boston: Addison-Wesley, 1969. Google Scholar

[2] West D B. Introduction to Graph Theory. Upper Saddle River: Prentice Hall, 1996. Google Scholar

[3] Guo H B, Li M Y Y, Shuai Z S. A graph-theoretic approach to the method of global Lyapunov functions. Proc Amer Math Soc, 2008, 136: 2793-2802 CrossRef Google Scholar

[4] Zhang C M, Li W X, Wang K. Graph-theoretic approach to stability of multi-group models with dispersal. Discrete Contin Dyn Syst-Ser B, 2015, 20: 259-280 CrossRef Google Scholar

[5] Fotsin H B, Daafouz J. Adaptive synchronization of uncertain chaotic colpitts oscillators based on parameter identification [rapid communication]. Phys Lett A, 2005, 339: 304-315 CrossRef ADS Google Scholar

[6] Huang D. Simple adaptive-feedback controller for identical chaos synchronization. Phys Rev E, 2005, 71: 037203 CrossRef PubMed ADS Google Scholar

[7] Lu J Q, Cao J D. Adaptive complete synchronization of two identical or different chaotic (hyperchaotic) systems with fully unknown parameters. Chaos, 2005, 15: 043901 CrossRef PubMed ADS Google Scholar

[8] Park J H. Adaptive control for modified projective synchronization of a four-dimensional chaotic system with uncertain parameters. J Comput Appl Math, 2008, 213: 288-293 CrossRef Google Scholar

[9] Agiza H N, Yassen M T. Synchronization of Rossler and Chen chaotic dynamical systems using active control. Phys Lett A, 2001, 278: 191-197 CrossRef ADS Google Scholar

[10] Lei Y M, Xu W, Zheng H C. Synchronization of two chaotic nonlinear gyros using active control. Phys Lett A, 2005, 343: 153-158 CrossRef ADS Google Scholar

[11] Wang C C, Su J P. A new adaptive variable structure control for chaotic synchronization and secure communication. Chaos Solito Fract, 2004, 20: 967-977 CrossRef ADS Google Scholar

[12] Park J H. Synchronization of Genesio chaotic system via backstepping approach. Chaos Soliton Fract, 2006, 27: 1369-1375 CrossRef ADS Google Scholar

[13] Chen W M, Xu S Y, Zou Y. Stabilization of hybrid neutral stochastic differential delay equations by delay feedback control. Syst Control Lett, 2016, 88: 1-13 CrossRef Google Scholar

[14] Mao X R, Lam J, Huang L R. Stabilisation of hybrid stochastic differential equations by delay feedback control. Syst Control Lett, 2008, 57: 927-935 CrossRef Google Scholar

[15] Zhu Q X, Zhang Q Y. pth moment exponential stabilisation of hybrid stochastic differential equations by feedback controls based on discrete-time state observations with a time delay. IET Control Theory Appl, 2017, 11: 1992-2003 CrossRef Google Scholar

[16] Fotsin H B, Woafo P. Adaptive synchronization of a modified and uncertain chaotic Van der Pol-Duffing oscillator based on parameter identification. Chaos Soliton Fract, 2005, 24: 1363-1371 CrossRef ADS Google Scholar

[17] Heagy J F, Carroll T L, Pecora L M. Experimental and numerical evidence for riddled basins in coupled chaotic systems. Phys Rev Lett, 1994, 73: 3528-3531 CrossRef PubMed ADS Google Scholar

[18] Huang L L, Feng R P, Wang M. Synchronization of chaotic systems via nonlinear control. Phys Lett A, 2004, 320: 271-275 CrossRef ADS Google Scholar

[19] Kakmeni F, Bowong S, Tchawoua C. Nonlinear adaptive synchronization of a class of chaotic systems. Phys Lett A, 2006, 355: 47-54 CrossRef ADS Google Scholar

[20] Deng F Q, Luo Q, Mao X R. Stochastic stabilization of hybrid differential equations. Automatica, 2012, 48: 2321-2328 CrossRef Google Scholar

[21] Zhu Q X. Razumikhin-type theorem for stochastic functional differential equations with Lévy noise and Markov switching. Int J Control, 2017, 90: 1703-1712 CrossRef Google Scholar

[22] Wang B, Zhu Q X. Stability analysis of Markov switched stochastic differential equations with both stable and unstable subsystems. Syst Control Lett, 2017, 105: 55-61 CrossRef Google Scholar

[23] Li C D, Liao X F, Zhang X. Impulsive stabilization and synchronization of a class of chaotic delay systems. Chaos, 2005, 15: 023104 CrossRef PubMed ADS Google Scholar

[24] Peng S G, Zhang Y, Yu S M. Global mean-square exponential stabilization of stochastic system with time delay via impulsive control. Asian J Control, 2012, 14: 288-299 CrossRef Google Scholar

[25] Xu L G, He D H, Ma Q. Impulsive stabilization of stochastic differential equations with time delays. Math Comput Model, 2013, 57: 997-1004 CrossRef Google Scholar

[26] Liu J, Liu X Z, Xie W C. Impulsive stabilization of stochastic functional differential equations. Appl Math Lett, 2011, 24: 264-269 CrossRef Google Scholar

[27] Cheng P, Deng F Q, Peng Y J. Robust exponential stability and delayed-state-feedback stabilization of uncertain impulsive stochastic systems with time-varying delay. Commun Nonlinear Sci Numer Simul, 2012, 17: 4740-4752 CrossRef ADS Google Scholar

[28] Zhu Q. pth moment exponential stability of impulsive stochastic functional differential equations with Markovian switching. J Franklin Institute, 2014, 351: 3965-3986 CrossRef Google Scholar

[29] Mao X R. Stochastic Differential Equations and Their Applications. 2nd ed. Chichester: Horwood Publishing, 2007. Google Scholar

[30] Yang X S, Yang Z C. Synchronization of TS fuzzy complex dynamical networks with time-varying impulsive delays and stochastic effects. Fuzzy Sets Syst, 2014, 235: 25-43 CrossRef Google Scholar

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1